# SDR R61A20100026

- Difficulty date: January 17, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 3,875 hours, 3,219 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-1 DOOR WILL NOT DISARM.  MTX DISCOVERED BUSTLE PINS DISCONNECTED FROM THE SLIDE ASSEMBLY.   MTX RE-ATTACHED THE PINS TO THE SLIDE ASSEMBLY, AND THE A/C WAS RETURNED TO SERVICE.
